Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 17, NWS Tulsa, OK

March 1, 2007Benton County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 1, 2007, 3:40 AM CST for Benton County, Arkansas. It was in force for 80 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2007, 3:40 AM CST (09:40 UTC)
Expired
Mar 1, 2007, 5:00 AM CST
In force
80 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Benton County, AR

The radar

The Tulsa radar (KINX), 115 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 4:24 AM CSTHAIL 0.88Bella Vista, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 1:32 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 010940
SVRTSA
ARC007-011100-
/O.NEW.KTSA.SV.W.0017.070301T0940Z-070301T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
340 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 500 AM CST

* AT 337 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF GRAVETTE TO 17 MILES SOUTHWEST OF
  SILOAM SPRINGS...MOVING EAST AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GRAVETTE...
  DECATUR...SILOAM SPRINGS...GENTRY...HIWASSE...SPRINGTOWN...
  HIGHFILL...BELLA VISTA...BENTONVILLE...PEA RIDGE...CAVE SPRINGS...
  ROGERS...LOWELL...GARFIELD...GATEWAY AND WAR EAGLE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3651 9461 3611 9456 3624 9391 3649 9385

$$
4 follow-up statements
000 
WWUS54 KTSA 011009
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
409 AM CST THU MAR 1 2007

ARC007-011100-
/O.CON.KTSA.SV.W.0017.000000T0000Z-070301T1100Z/
BENTON AR-
409 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR BENTON COUNTY...

AT 406 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLA VISTA TO GALLITIN...MOVING EAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BENTONVILLE...
HEALING SPRINGS...CAVE SPRINGS...PEA RIDGE...AVOCA...ROGERS...
LOWELL...HILL TOP...MONTE NE...WALNUT HILL...GARFIELD...GATEWAY...
LARUE...BLAND...BEAVER LAKE...WAR EAGLE AND LOOKOUT.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3648 9435 3614 9450 3624 9391 3649 9385

$$
000 
WWUS54 KTSA 011025
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
425 AM CST THU MAR 1 2007

ARC007-011100-
/O.CON.KTSA.SV.W.0017.000000T0000Z-070301T1100Z/
BENTON AR-
425 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR BENTON COUNTY...

AT 423 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HILL TOP TO 6 MILES SOUTH OF CAVE SPRINGS...MOVING
EAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GARFIELD...
WALNUT HILL...MONTE NE...LARUE...BLAND...WAR EAGLE...BEAVER LAKE AND
LOOKOUT.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3647 9419 3615 9436 3624 9391 3649 9385

$$
000 
WWUS54 KTSA 011043
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 AM CST THU MAR 1 2007

ARC007-011100-
/O.CON.KTSA.SV.W.0017.000000T0000Z-070301T1100Z/
BENTON AR-
443 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR BENTON COUNTY...

AT 441 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GATEWAY TO LOWELL...MOVING EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BEAVER LAKE...
BLAND...WAR EAGLE AND LOOKOUT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3649 9402 3623 9416 3624 9387 3649 9385

$$
000 
WWUS54 KTSA 011058
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 AM CST THU MAR 1 2007

ARC007-011109-
/O.EXP.KTSA.SV.W.0017.000000T0000Z-070301T1100Z/
BENTON AR-
459 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR BENTON COUNTY EXPIRED AT 500
AM CST...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3649 9402 3623 9416 3624 9387 3649 9385

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 1:59 AM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Mar 1, 1:59 AM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
159 AM CST THU MAR 1 2007

.DISCUSSION...
STRONG STORM SYSTEM CURRENTLY AFFECTING THE AREA WILL CONTINUE TO
LIFT NORTHEASTWARD TODAY...WITH ATTENDANT SURFACE LOW CURRENTLY
IN THE PROCESS OF DEEPENING AND ACCELERATING AWAY FROM THE
FORECAST AREA. STORMS ONGOING ALONG THE FAST MOVING COLD FRONT WILL
CONTINUE THE PACE EASTWARD AND CLEAR NORTHWEST ARKANSAS BY MID
MORNING. WIND PROFILES IN ADVANCE OF THE COLD FRONT WILL SUPPORT
TORNADIC POTENTIAL WITH THE SEVERE WEATHER THREAT ENDING UPON
FRONTAL PASSAGE. NOTICEABLY COLDER TEMPERATURES WILL FOLLOW THE
FRONT WITH LATE DAY CLEARING AND DOWNSLOPING WINDS AIDING ANY
AFTERNOON WARMING.

PATTERN ALOFT TRANSITIONS TO AN AMPLIFIED WESTERN U.S. RIDGE WHICH
DEVELOPS NORTHWESTERLY FLOW ALOFT THROUGH MUCH OF THE PLAINS.
WESTERLY SURFACE WINDS AND FULL SUN WILL ALLOW FRIDAY TO WARM
NICELY...WITH A SHOT OF COLDER TEMPERATURES ARRIVING FOR SATURDAY.
MOISTURE WILL REMAIN SCARCE SO NO PRECIP EXPECTED WITH THE FRONTAL
PASSAGE.

PATTERN EXPECTED TO REMAIN RELATIVELY QUIET THROUGH MUCH OF NEXT
WEEK AS WESTERN RIDGE SLOWLY DEAMPLIFIES TRANSITIONING TO MORE
ZONAL FLOW. GFS MORE AGGRESSIVE WITH SOUTHWARD PUSH OF COLD FRONTS
NEXT WEEK...AND SIDED MORE TOWARD THE WARMER ECMWF/DGEX SOLUTIONS.
SHOULD THESE FRONTS REMAIN TO OUR NORTH THAN TEMPERATURES BY MID
TO LATE NEXT WEEK WILL BE WARMER THAN CURRENTLY FORECAST...AND
PRECIP CHANCES WILL LIKELY RETURN AS SOUTHERLY FLOW BECOMES MORE
PERSISTENT PROVIDING INCREASING MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  36  58  30 /  10   0   0   0
FSM   58  34  62  31 /  20   0   0   0
MLC   57  32  61  31 /  10   0   0   0
BVO   53  32  60  28 /  10   0   0   0
FYV   53  30  55  26 /  20   0   0   0
BYV   54  31  54  27 /  30   0   0   0
MKO   53  31  59  30 /  10   0   0   0
MIO   50  32  53  26 /  10   0   0   0
F10   54  33  60  31 /  10   0   0   0
HHW   59  36  64  36 /  10   0  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....07
Hazardous weather outlook, Mar 1, 12:53 AM CST, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1253 AM CST THU MAR 1 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1253 AM CST THU MAR 1 2007

...SEVERE WEATHER TO CONTINUE OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SIGNIFICANT WINDS (NON THUNDERSTORM).
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED
        AREA...NORTHEAST OKLAHOMA.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE BEGUN TO DEVELOP ALONG A
COLD FRONT THAT EXTENDS FROM AN AREA OF LOW PRESSURE OVER
SOUTHEAST KANSAS TO NEAR STILLWATER OKLAHOMA AND BACK OFF
TO THE SOUTHWEST. THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG
THE COLD FRONT OVERNIGHT AS THE AIRMASS OVER THE AREA REMAINS
UNSTABLE. LARGE HAIL AND WIND GUSTS TO AROUND 70 MPH WILL BE
THE MAIN THREAT AS THESE THUNDERSTORMS MOVE OFF TO THE EAST.
HOWEVER...TORNADOES CONTINUE TO BE A CONCERN AS THE WIND PROFILES
REMAIN VERY FAVORABLE. THE THUNDERSTORM THREAT WILL END BY MID-
MORNING THURSDAY AS THE COLD FRONT MOVES EAST OF THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE FIRE DANGER WILL BE VERY HIGH ON FRIDAY AS WESTERLY WINDS 15
TO 25 MPH AND AFTERNOON RELATIVE HUMIDITIES AROUND 30 PERCENT
PREVAIL IN THE WAKE OF THE DEPARTING STORM SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 1, 2:04 AM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
204 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     HAIL             CLAREMORE               36.31N 95.62W
03/01/2007  E0.88 INCH       ROGERS             OK   TRAINED SPOTTER

&&

SFP
Special weather statement, Mar 1, 2:04 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 AM CST THU MAR 1 2007

OKZ061-062-067-010845-
MAYES OK-ROGERS OK-WAGONER OK-
204 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WAGONER...ROGERS AND MAYES

AT 204 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHEAST OF CLAREMORE TO 19 MILES
SOUTHWEST OF ONETA...MOVING EAST AT 60 MPH.

A LARGE PORTION OF WAGONER...ROGERS AND MAYES COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 245 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Mar 1, 2:41 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
241 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 AM     TSTM WND DMG     6 N PRYOR               36.40N 95.32W
03/01/2007                   MAYES              OK   BROADCAST MEDIA

            4 INCH DIAMETER TREE LIMBS DOWN.

&&

NMK
Special weather statement, Mar 1, 2:44 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
244 AM CST THU MAR 1 2007

OKZ069-010930-
ADAIR OK-
244 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CST
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 244 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTHWEST OF BUNCH...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...STILWELL...BUNCH AND
MARIETTA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Mar 1, 2:49 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
249 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     HAIL             1 N PRYOR               36.32N 95.32W
03/01/2007  E0.88 INCH       MAYES              OK   EMERGENCY MNGR

&&

SFP
Local storm report, Mar 1, 3:39 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
339 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     HAIL             FORT SMITH              35.39N 94.40W
03/01/2007  E0.88 INCH       SEBASTIAN          AR   EMERGENCY MNGR

&&

NMK

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 2:30 AM CSTSevere Thunderstorm WarningTSABenton41 min
Mar 1, 3:00 AM CSTSevere Thunderstorm WarningTSAWashington45 min
Mar 1, 3:27 AM CSTTornado WarningTSACrawford, Sebastian48 min
Mar 1, 3:47 AM CSTTornado WarningTSAFranklin58 min
Mar 1, 4:03 AM CSTSevere Thunderstorm WarningTSACarroll, Madison57 min
Mar 1, 4:08 AM CSTSevere Thunderstorm WarningTSASebastian24 min
Mar 1, 4:13 AM CSTTornado WarningTSACarroll28 min
Mar 1, 4:44 AM CSTSevere Thunderstorm WarningTSAWashington21 min
Mar 1, 4:50 AM CSTSevere Thunderstorm WarningTSAFranklin36 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.